# SDR IPXA2017042516477

- Difficulty date: April 15, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,725 hours, 8,493 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2210081571
- Part serial: 853
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 1 PYLON FAIRING 475AL HAS A PARTIAL STOP DRILLED CRACK IN THE OTBD MID SECTION.  ACCOMPLISHED A REPAIR TO THE PYLON FAIRING IAW SREO 300-5450-32659, APPENDIX A.
